Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Recovery problems in Hardy and Bergman spaces

  • 59 Accesses

  • 4 Citations

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    K. Yu. Osipenko, “Best approximation of analytic functions from information about their values at a finite number of points,” Mat. Zametki,19, No. 1, 29–40 (1976).

  2. 2.

    C. A. Micchelli and T. J. Rivlin, “A survey of optimal recovery,” in: Optimal Estimation in Approximation Theory (Proc. Internat. Sympos., Freudenstadt, 1976), Plenum Press, New York (1977), pp. 1–54.

  3. 3.

    S. D. Fisher and C. A. Micchelli, “The n-width of sets of analytic functions,” Duke Math. J.,47, No. 4, 789–801 (1980).

  4. 4.

    T. J. Rivlin, “The optimal recovery of functions,” in: Papers in Algebra, Analysis and Statistics (Hobart, 1981), Contemp. Math., No. 9, Am. Math. Soc., Providence, R.I. (1981), pp. 121–151.

  5. 5.

    G. M. Goluzin, Geometric Theory of Functions of a Complex Variable, Am. Math. Soc., Providence (1969).

  6. 6.

    J. B. Garnett, Bounded Analytic Functions, Academic Press, New York (1981).

  7. 7.

    A. B. Pevnyi, “On the optimality of certain spline algorithms,” Izv. Vyssh. Uchebn. Zaved., Mat., No. 5, 43–49 (1986).

  8. 8.

    J. Dieudonné, “Recherches sur quelques problèmes relatifs aux polynomes et aux fonctions bornées d'une variable complexe,” Ann. Sci. École Norm. Sup. (3),48, 247–358 (1931).

  9. 9.

    B. V. Shabat, Introduction to Complex Analysis, Part 2, Functions of Several Variables [in Russian], Nauka, Moscow (1976).

Download references

Author information

Additional information

Translated from Matematicheskie Zametki, Vol. 49, No. 4, pp. 95–104, April, 1991.

In conclusion, the authors express their gratitude to V. M. Tikhomirov for his interest in the paper and for useful discussions.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Osipenko, K.Y., Stesin, M.I. Recovery problems in Hardy and Bergman spaces. Mathematical Notes of the Academy of Sciences of the USSR 49, 395–401 (1991). https://doi.org/10.1007/BF01158217

Download citation

Keywords

  • Bergman Space
  • Recovery Problem